Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Energy inequalities for the solution of differential equations


Author: Milton Lees
Journal: Trans. Amer. Math. Soc. 94 (1960), 58-73
MSC: Primary 35.00
MathSciNet review: 0114045
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant, K. Friedrichs, and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), no. 1, 32–74 (German). MR 1512478, 10.1007/BF01448839
  • [2] Jim Douglas Jr., On the relation between stability and convergence in the numerical solution of linear parabolic and hyperbolic differential equations, J. Soc. Indust. Appl. Math. 4 (1956), 20–37. MR 0080368
  • [3] Jim Douglas Jr., On the errors in analogue solutions of heat conduction problems, Quart. Appl. Math. 14 (1956), 333–335. MR 0088805
  • [4] K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345–392. MR 0062932
  • [5] K. O. Friedrichs and H. Lewy, Über die Eindeutigkeit und das Abhängigkeitsgebiet der Lsosungen beim Anfangöwertproblem linearer hyperbolischer Differentialgleichungen, Math. Ann. vol. 98 (1927) pp. 192-204.
  • [6] Fritz John, On integration of parabolic equations by difference methods. I. Linear and quasi-linear equations for the infinite interval, Comm. Pure Appl. Math. 5 (1952), 155–211. MR 0047885
  • [7] P. D. Lax and R. D. Richtmyer, Survey of the stability of linear finite difference equations, Comm. Pure Appl. Math. 9 (1956), 267–293. MR 0079204
  • [8] Olga Taussky, A recurring theorem on determinants, Amer. Math. Monthly 56 (1949), 672–676. MR 0032557

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0114045-1
Article copyright: © Copyright 1960 American Mathematical Society